Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Order ideals of minimal generators

Authors: E. Graham Evans and Phillip Griffith
Journal: Proc. Amer. Math. Soc. 86 (1982), 375-378
MSC: Primary 13C05
MathSciNet review: 671197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a local noetherian domain with algebraically closed residue field and let $ M$ be a finitely generated module of rank $ r$ which is not free. Then there is some minimal generator $ x$ of $ M$ such that the ideal of images of $ x$ under maps of $ M$ to $ R$ has height at most $ r$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C05

Retrieve articles in all journals with MSC: 13C05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society